Show simple item record

dc.contributor.authorAguiló Gost, Francisco de Asis L.
dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorPérez Mansilla, Sonia
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-01-17T08:34:07Z
dc.date.available2017-01-17T08:34:07Z
dc.date.issued2016-04-29
dc.identifier.citationAguilo, F., Fiol, M., Perez, S. Abelian Cayley digraphs with asymptotically large order for any given degree. "Electronic journal of combinatorics", 29 Abril 2016, vol. 23, núm. 2, p. 1-11.
dc.identifier.issn1077-8926
dc.identifier.urihttp://hdl.handle.net/2117/99392
dc.description.abstractAbelian Cayley digraphs can be constructed by using a generalization to Z(n) of the concept of congruence in Z. Here we use this approach to present a family of such digraphs, which, for every fixed value of the degree, have asymptotically large number of vertices as the diameter increases. Up to now, the best known large dense results were all non-constructive.
dc.format.extent11 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.otherCayley digraph
dc.subject.otherdegree/diameter problem
dc.subject.otherdensity
dc.subject.otherSmith normal form
dc.subject.othercongruences in Z(n)
dc.subject.otherTRIPLE LOOP NETWORKS
dc.subject.otherDIAMETER
dc.titleAbelian Cayley digraphs with asymptotically large order for any given degree
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.relation.publisherversionhttp://www.combinatorics.org/ojs/index.php/eljc
dc.rights.accessOpen Access
drac.iddocument17744304
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MICINN/6PN/MTM2011-28800-C02-01
upcommons.citation.authorAguilo, F., Fiol, M., Perez, S.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameElectronic journal of combinatorics
upcommons.citation.volume23
upcommons.citation.number2
upcommons.citation.startingPage1
upcommons.citation.endingPage11


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain